Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Chemical burns around the upper lip post using facial hair removal cream, appears red, splotchy, dried. How can I get rid of this?

Hi, it is Saturday evening about 6 p.m. and I used a facial hair removal cream (nair) for my upper lip on Thursday evening at about 9 or so. I have done this before and while it was a little sensitive afterwards, I never had any incidents. Unfortunately this time I have had what I have been told is a small chemical burn . It is mainly on the outside and above my lip (not under my nose) which is odd because cream was used there as well. So I guess this makes 48 hours and it s red, splotchy, and dried. I have so far been careful to not use scented lotions and there has been no fluid/bloody discharge. Just very sensitive and unattractive looking. I have been using some aloe vera and vitamin E oil. Any suggestions on anything I can do to speed up this process and how long until I look normal again??
Asked On : Wed, 2 May 2012
Answers:  1 Views:  942
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
hi i think ur chemical burn is due to irritant contact dermatitis of ur hair removal cream.ity can be treated with atarax 25 mg at night,antibiotic twice daily and application of diprovate g can fasten ur response .if still no response use short course of steriods like predinisolone
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor